American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] L. Halpern. A spectral method for the Stokes problem in three-dimensional unbounded domains. Math. Comp. 70 (2001) 1417-1436. MR 1836911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Laurence Halpern. Spectral methods in polar coordinates for the Stokes problem. Application to computation in unbounded domains. Math. Comp. 65 (1996) 507-531. MR 1333315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1